I'm a 27 year old white male, 5'11" 170 lbs. I've noticed I now have a problem of maintaining an erection when I stand. I have no problem achieving an erection or maintaining it when sitting or lying down, but once I stand something happens. I do have slightly high blood pressure but I take an ACE inhibitor which has me on average 117 over 79. My blood pressure does seem to go up to around 140 over 90 right after sex but comes down quite rapidly. Another thing I noticed is if during sex I'm standing, I sometimes feel a rush in my stomach and chest area. I'm not sure what this is, but seem to only come around when exherting myself. Does anyone have any ideas what could be causing the loss of erection when standing and or the rush in my stomach chest area?
When you go from sitting or laying to standing up, your blood pressure changes because of the difference in position. The rush you feel in your chest or stomach is likely caused by the rush of blood from your lower extremities to your muscles, as it takes more blood running through your arms, legs and torso to stand and walk than it does to sit or lay. I don't have any advice for you regarding ways to fix it, sadly, other than asking your doctor if a slightly adjustment to your medication might be wise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.